MathSciNet Relay Station
MathSciNet bibliographic data
MR1037458 (91d:57024) 57S17
Madsen, Ib; Rothenberg, Melvin On the classification of $G$-spheres. II. PL automorphism groups. Math. Scand. 64 (1989), no. 2, 161–218.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement